# SDR USAA2011042091558

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 49,837 hours, 18,763 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cids
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, S
- Precautionary procedure: K

## Discrepancy

FLT 430 - LAS - EEL - EMERGENCY EXIT LIGHTS FAIL BITE CHECK.  MAINTENANCE RESET CABIN INTERCOMMUNICATION DATA SYSTEM (CIDS) IAW AIRBUS MAINTENANCE MANUAL 23-73-00-740-051.
